# SDR SWAA2022031076751

- Difficulty date: June 2, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING 10' INBOARD OF DEFLECTION RIB; CURVED SEAL RETAINER ON AFT SIDE OF LONGITUDINAL WEB IS CRACKED AT LOWER FASTNER HOLE / L/H WING I/B OF DEFLECTION RIB; REMOVED AND REPLACED CURVED SEAL RETAINER (WEB) PN 115A2982-9; IAW BOEING DWG 115A2930 REV- ATAG A72167; AND SRM 51-40-00-0G-0 & BOEING DWG 115A2900 REV E.
